# SDR DL73S050607

- Difficulty date: October 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 48,661 hours, 38,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568571
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING BOEING RECOMMENDED REWORK TO AN AFT PRESSURE BULKHEAD REDIAL STIFFENER REPAIR INSTALLED PER ER/A 089941-14AD, SEVERAL ELONGATED AND OVERSIZED HOLES WERE FOUND IN THE WEB AND STIFFENER.  DAMAGE ALSO OCCURRED TO THE PAN DURING REWORK.  INSTALLED DOUBLER REPAIR PER ER/A 450872-14AD.
